# SDR C2XA01IA311

- Difficulty date: August 3, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120ER
- Aircraft serial: 120185
- Engine: Pwa PW118B
- Engine time: 22,585 hours, 28,707 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Hmu
- Part number: 78639010
- Part serial: F2143
- Condition: Unserviceable
- Location: #2 Engine
- Part time: 13,244 hours, 16,258 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A, D

## Discrepancy

IAH - FLIGHT 3050, THE CREW REPORTED THAT THE NUMBER TWO ENGINE EXPERIENCED A SUDDEN POWER LOSS ON CLIMBOUT. THE AIRCRAFT RETURNED TO IAH WITHOUT INCIDENT WHER MAINTENANCE REMOVED AND REPLACED THE AFFECTED HYDROMECHANICAL METERING UNIT IN ACCORDANCE WITH PW118 M/M 73-21-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
